Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I ended a course of Accutane about 6 months ago and my skin has been pretty good since. I rarely get the cysts I used to get, but I do still get a bunch of tiny whiteheads and small red pimples on my nose constantly. I use benzoyl peroxide on my face daily but it doesn't seem to prevent new pimples from forming on my nose.

What does this mean, and how can I stop it from happening?

Edited by jtt85
Link to comment
Share on other sites

benzoyl peroxide will, as you probably know, dry out your skin. try to put it away for a few days and concentrate on good moisturizing. dry skin is irritated skin and that is more prone to breakouts.

i find that since i've started putting on a moisturizer at night i've had much less whiteheads.

hope i helped and good luck! :)

Link to comment
Share on other sites

I ended a course of Accutane about 6 months ago and my skin has been pretty good since. I rarely get the cysts I used to get, but I do still get a bunch of tiny whiteheads and small red pimples on my nose constantly. I use benzoyl peroxide on my face daily but it doesn't seem to prevent new pimples from forming on my nose.

What does this mean, and how can I stop it from happening?

Do you use a moisturizer after your BP?

Link to comment
Share on other sites

I used to have the same problem, believe me I posted post after post to try & find some answers. I've had tiny white heads that cover my nose since before I had an acne problem. I remedied this by using lemon juice on my nose almost everyday & leaving it one for about half an hour (i heard it worked and was willing to try anything) it burns slightly at first but it's lemon juice I wouldn't expect less. Then i'd continue w/ my regimen focusing more BP on my nose. This has helped tremendously, I have very few whiteheads on my nose now and my pores are smaller.

But indeed follow with a moisturizer.

Hope this helps!

Link to comment
Share on other sites

Yes, I always use Cetaphil's Daily Facial Moisturizer after Benzoyl Peroxide. Btw, do you put the benzoyl peroxide on, wait, then moisturize? Or can you put the moisturizer on immediately following BP?

If my skin isn't overly dry, what else could be the problem?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×